# SDR DALA2021092705775

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 FUSELAGE / RH FR20 / AT LEVEL OF Z-520 / REWORK. CORRECTIVE ACTION: COMPLIED WITH ER/A 594033-14. (1960150)
